# SDR AALA202310207824

- Difficulty date: August 2, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TOP SKIN FROM RIB 18 TO RIB 19. EVALUATED BLENDED AREA LOCATED REAR SPAR TOP SKIN LOWER SURFACE BTW RIB 18 TO RIB 19 ON LEFT WING AND FOUND WITHIN LIMITS IAW SRM 57-21-11-283-026 PARAGRAPH 2 A SHEET 07 FIGURE 005.
